# SDR SWAA2022120869937

- Difficulty date: November 10, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294 Rbl7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM BS 294.5 RBL 7; WL 208.1 AT FWD GALLEY AREA 2022-638700 / [01] TOOL USED: CALIPER; PN: 500-197-30; SN: A21143495; DUE DATE: 29-JUN-23.;[02] TOOL USED: RADIUS GAUGE; PN: 2204A3; SN: AE-408658; DUE DATE: 05-JUN-23.;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23.;[04] EDDY CURRENT EQUIPMENT USED; PN: NORTEC 600D ; SN: 190023010 ; DUE DATE: 14-FEB-23.;[05] PERFORMED REPAIR ON FLOOR BEAM 29.5 RBL 7; WL 208.1 AT FWD GALLEY AREA I.A.W. B737-700 SRM-53-10-51-2R-16 REPAIR 16.  SEE INDIVIDUAL SIGN-OFF BELOW;[06] PERFORMED REPAIR ON FLOOR BEAM 29.5 RBL 7; WL 208.1 AT FWD GALLEY AREA I.A.W. B737-700 SRM-53-10-51-2R-16 REPAIR 16. RII ;SEE INDIVIDUAL SIGN-OFF BELOW.
